Alert archive / Massachusetts / Small Craft Advisories in 2023
Small Craft Advisory 39, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Mar 30, 2023, 1:46 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2023, 1:46 PM EDT (17:46 UTC)
- Expired
- Mar 30, 2023, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
843 WHUS71 KBOX 301746 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 146 PM EDT Thu Mar 30 2023 ANZ232>235-237-302300- /O.NEW.KBOX.SC.Y.0039.230330T1746Z-230330T2300Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ236-302300- /O.NEW.KBOX.SC.Y.0039.230330T1746Z-230330T2300Z/ Narragansett Bay- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves around 2 feet. * WHERE...Narragansett Bay. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ255-256-310700- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0800Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-254-310700- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0900Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ231-251-310500- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0500Z/ Cape Cod Bay-Massachusetts Bay and Ipswich Bay- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet. * WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-310100- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0100Z/ Boston Harbor- 146 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves around 2 feet. * WHERE...Boston Harbor. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
704 WHUS71 KBOX 301931 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 331 PM EDT Thu Mar 30 2023 ANZ231-310845- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-230330T2300Z/ /O.NEW.KBOX.GL.A.0016.230401T1700Z-230402T1400Z/ Cape Cod Bay- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 4 feet. For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 feet possible. * WHERE...Cape Cod Bay. * WHEN...For the Small Craft Advisory, until 7 PM EDT this evening. For the Gale Watch, from Saturday afternoon through Sunday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ251-302300- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-230330T2300Z/ Massachusetts Bay and Ipswich Bay- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas around 3 feet. * WHERE...Massachusetts Bay and Ipswich Bay. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-302300- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-230330T2300Z/ Boston Harbor- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves around 2 feet. * WHERE...Boston Harbor. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ255-256-310845- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0800Z/ /O.NEW.KBOX.GL.A.0016.230401T1400Z-230402T1400Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. For the Gale Watch, west winds 25 to 35 kt with gusts up to 40 kt and seas 8 to 13 feet possible. * WHERE...In Massachusetts coastal waters, Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...For the Small Craft Advisory, until 4 AM EDT Friday. For the Gale Watch, from Saturday morning through Sunday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ232>235-237-310845- /O.CON.KBOX.SC.Y.0039.000000T0000Z-230330T2300Z/ /O.NEW.KBOX.GL.A.0016.230401T1400Z-230402T1400Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 3 feet. For the Gale Watch, west winds 25 to 35 kt and seas 6 to 11 feet possible. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...For the Small Craft Advisory, until 7 PM EDT this evening. For the Gale Watch, from Saturday morning through Sunday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ250-310845- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0900Z/ /O.NEW.KBOX.GL.A.0016.230401T1700Z-230402T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. For the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 feet possible. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary. * WHEN...For the Small Craft Advisory, until 5 AM EDT Friday. For the Gale Watch, from Saturday afternoon through Sunday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ254-310845- /O.CON.KBOX.SC.Y.0038.000000T0000Z-230331T0900Z/ /O.NEW.KBOX.GL.A.0016.230401T1400Z-230402T1400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. For the Gale Watch, southwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet possible. * WHERE...Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...For the Small Craft Advisory, until 5 AM EDT Friday. For the Gale Watch, from Saturday morning through Sunday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ236-302300- /O.CON.KBOX.SC.Y.0039.000000T0000Z-230330T2300Z/ Narragansett Bay- 331 PM EDT Thu Mar 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves around 2 feet. * WHERE...Narragansett Bay. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 1:38 PM EDT, 8 minutes earlier.
Area forecast discussion, Mar 30, 1:38 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
138 PM EDT Thu Mar 30 2023
.SYNOPSIS...
Dry but chilly & blustery weather continues through the
afternoon. High pressure provides dry weather tonight, along
with diminishing winds but chilly temperatures. Friday begins
dry, but an approaching warm front brings rain to the region
during the afternoon, possibly starting as a wintry mix across
the high terrain of Massachusetts. Robust system to bring
widespread rain and gusty wind along with the chance of a
thunderstorm or two Saturday afternoon. Despite the soggy
weather Saturday afternoon is warm, but will be short- lived
with the passage of a strong cold front Saturday evening. Dry,
blustery, and cooler for Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
925 AM Update...
* Blustery & Chilly into the afternoon with highs 35 to 40 in
the high terrain...to between 40-45 elsewhere
Previous forecast is on track. Post-frontal airmass will result
in high temps roughly 10 degrees below normal for this time of
year. 850T near -12C will be offset somewhat by plenty of that
strong late March sunshine. Nonetheless...highs should be held
into the 35 to 40 degree range in the high terrain and between
40 and 45 elsewhere. Northwest wind gusts of 25 to 35 mph will
make it feel even chillier. Wind chill values will only recover
into the lower to middle 30s this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
330 AM update...
* Diminishing winds tonight, dry but cold
* Dry Friday morning, then rain likely in the afternoon, especially
northern MA
Tonight...
Dry NW flow aloft and with surface ridge advecting into the region,
winds diminish. Dry and cold airmass over the region combined with
diminishing winds and initially clear conditions, will promote
temps to fall fairly quickly during the evening hours. Temps may
level off second half of the night, as mid/high clouds stream
across the area. Lows mainly in the mid to upper 20s, except low
30s for the outer Cape and Islands, including downtown Boston.
Friday...
Ridging provides dry weather Fri morning along with light winds.
Although fast flow aloft will yielding increasing clouds as moisture
from upstream trough races eastward. 00z models have trended faster
with precip chances, with rain likely overspreading the area during
the afternoon from west to east. Highest pops across northern MA.
Ptype will be rain, however there could be enough cold air leftover
via evaporational cooling, for precip to begin as a period of snow
or mixed precip across northern Worcester county and the Berkshires.
Highs Fri in the 40s, but then cooling thru the 40s and into the mid
and upper 30s across the high terrain as precip shield
overspreads the region. Light southwest winds become SSE in the
afternoon.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
400 AM Update:
Highlights:
* Robust system to bring widespread rain and gusty wind along with
the chance of a thunderstorm or two Saturday afternoon.
* Despite the soggy weather Saturday afternoon is warm, but will be
short-lived with the passage of a strong cold front Saturday
evening.
* Dry, blustery, and cooler for Sunday.
Friday Night...
Warm front lifts north of the CWA and advects a warm/moist airmass
into southern New England. The southwest flow ushers anomolous
vales of PWATs, greater than 250 percent of normal. Scattered rain
does become widespread throughout the overnight hours. Global
guidance does show a lull in the activity around dawn on Saturday,
likely do to the better forcing shifting east. Though do not expect
the lull to last more than a couple of hours. Overnight temperatures
will warm and not follow the typical diurnal curve thanks to WAA,
temperatures climb throughout the 40s. Wind overnight are out of the
south/southwest at 10 to 15 MPH, occasional gust 25 MPH.
Saturday and Saturday Night...
Periods of rain continue throughout the morning into the early
afternoon, after a brief early morning lull. Our focus is then pulled
towards the mid-afternoon with the possibility of an isolated
thunderstorm or two. Global guidance highlights a dry slot Saturday
afternoon, which could clear enough clouds out to build surface
instability. Forecast sounding at BDL show steepening lapse rates,
around 8C/km for the sfc to 500mb. MUCAPE builds to 500 units, with
50 knots of effective shear. Because of this opt to continue the
mention of thunder in the forecast grids Saturday afternoon. Despite
the soggy weather the WAA allows temperatures to reach the low and
mid-60s. In addition to the rain/storms, a LLJ will bring gusty
south/southwest winds 20 to 30 MPH, potentially as high 35 to 40 MPH
along the south coast of Rhode Island and Massachusetts.
Cold front moves across the CWA from west to east Saturday evening
with improving conditions during the overnight. Outside of a few
post frontal rain or elevated snow showers much of the region dries
out after midnight. Wind shift to the northwest, still gusting
between 20 and 30 MPH, allows for CAA, temperatures return the the
low and mid-30s overnight.
Sunday into early next week...
Ending the weekend on a quiet and cooler note. Behind the cold front
on Sunday we have northwest flow which advects a dry airmass into
the region. Cooling aloft will lead to a cooler, albeit near normal
temperatures for Sunday afternoon in the mid to upper-40s. Surface
high pressure expands and moves east Sunday into Monday. WAA aloft
on Monday will translate to slightly above normal highs in the mid
to upper-50s. Next chance for precipitation possible late Monday
into Tuesday with the passage of a weak cold front. Given this is
close to a week away did not want to spend too much time here as
there is pounds of time between now and then for things to change.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
18z TAF Update...
Tonight...High Confidence.
VFR. Gusty winds diminish early this evening and become
light/calm from a SW direction by daybreak.
Friday...High Confidence.
VFR into early afternoon. MVFR conditions in rain overspread
the region in the 20z to 00z time frame with even some localized
IFR conditions possible. A bit of wet snow/sleet can not be
ruled out at the onset across the high terrain...but no
accumulations expected. Winds becoming S around 10 knots...but a
bit stronger near the south coast.
Friday night...Moderate Confidence.
Low end MVFR-IFR conditions dominate with periods of
rain...mainly in the early evening and then again toward
daybreak. Areas of fog will be an issue too. Light/Calm winds
across parts of the interior and becoming SSW at 5-10 knots near
the coastal plain and a tad stronger near the Cape/Islands.
KBOS Terminal...High Confidence in TAF.
KBDL Terminal...High Confidence in TAF.
Outlook /Saturday through Monday/...
Saturday: Windy with gusts up to 35 kt. RA.
Saturday Night: Windy with gusts up to 35 kt. Chance RA.
Sunday: Windy with gusts up to 35 kt.
Sunday Night: Breezy.
Monday: Windy with local gusts up to 30 kt.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
330 AM update...
* Winds slowly ease this afternoon & then diminish tonight
Thursday...
Arctic front moving thru the coastal waters during the predawn
hours, with a wind shift to the NW with gusts up to 30 kt. Brief
rain/snow showers will accompany the frontal passage. NW winds ease
a bit this afternoon, 15-25 kt.
Thu night...
NW winds diminish as high pressure builds into New England from the
west. Dry weather and good vsby.
Friday...
Quiet/tranquil weather in the morning as high pressure lingers over
the eastern waters. Then a warm front approaches the waters from the
south. Light winds become SSE and increase 15-20 kt late. Dry
weather and good vsby in the morning, gives way to rain late in the
day.
Outlook /Friday Night through Monday/...
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Rain. Visibility 1 to
3 nm.
Saturday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 14 ft. Rain. Visibility 1 to 3 nm.
Saturday Night: Moderate risk for gale force winds with gusts
up to 35 kt. Rough seas up to 13 ft. Chance of rain.
Sunday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 11 ft.
Sunday Night: Winds less than 25 kt. Local rough seas.
Monday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Areas of seas approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for ANZ230.
Small Craft Advisory until 1 AM EDT Friday for ANZ231-251.
Small Craft Advisory until 7 PM EDT this evening for
ANZ232>237.
Small Craft Advisory until 5 AM EDT Friday for ANZ250-254.
Small Craft Advisory until 4 AM EDT Friday for ANZ255-256.
&&
SYNOPSIS...Nocera/Gaucher
NEAR TERM...Frank
SHORT TERM...Nocera
LONG TERM...Gaucher
AVIATION...Frank/Gaucher
MARINE...Nocera/GaucherHazardous weather outlook, Mar 30, 4:15 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 415 AM EDT Thu Mar 30 2023 ANZ234-CTZ002>004-MAZ002>024-026-RIZ001>008-310815- Buzzards Bay-Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 415 AM EDT Thu Mar 30 2023 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, Massachusetts coastal waters, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>233-235>237-250-251-254>256-270>273-310815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- Ocean Waters From The Merrimack River To Provincetown From 40 To 60 Nm Offshore- Ocean Waters From Provincetown To Nantucket 20 To 35 Nm Offshore- Ocean Waters from Marthas Vineyard to Nantucket from 25 to 45 nm offshore- Ocean Waters from Montauk NY to Marthas Vineyard from 25 to 40 nm offshore- 415 AM EDT Thu Mar 30 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Mar 30, 10:05 AM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1005 AM EDT THU MAR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 2 ENE EAST WINDSOR 42.49N 72.95W
03/30/2023 M1.1 INCH HAMPSHIRE MA COCORAHS
COCORAHS STATION MA-HS-7 PLAINFIELD 2.2 SW.
0338 AM SNOW 2 WSW BURLINGTON 41.75N 73.00W
03/30/2023 M1.0 INCH HARTFORD CT TRAINED SPOTTER
&&The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 11:11 PM EDT | Special Weather Statement | BOX | Franklin | 64 min |
| Mar 30, 12:10 AM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 35 min |
| Mar 30, 3:31 PM EDT | Gale Watch | BOX | 24 hr |
Nearby
Small Craft Advisories in Massachusetts, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.